Hausdorff Distances Between Distributions Using Optimal Transport and Mathematical Morphology

Isabelle Bloch, Jamal Atif. Hausdorff Distances Between Distributions Using Optimal Transport and Mathematical Morphology. In Jon Atli Benediktsson, Jocelyn Chanussot, Laurent Najman, Hugues Talbot, editors, Mathematical Morphology and Its Applications to Signal and Image Processing - 12th International Symposium, ISMM 2015, Reykjavik, Iceland, May 27-29, 2015. Proceedings. Volume 9082 of Lecture Notes in Computer Science, pages 522-534, Springer, 2015. [doi]

Authors

Isabelle Bloch

This author has not been identified. Look up 'Isabelle Bloch' in Google

Jamal Atif

This author has not been identified. Look up 'Jamal Atif' in Google